# SDR GLBA2013021500177

- Difficulty date: February 14, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900
- Aircraft serial: UE153
- Aircraft time: 37,027 hours, 48,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHTS ON THE F/O'S SIDE DO NOT ILLUMINATE AND ARE ALSO INOPERATIVE IN INDIRECT LIGHT MODE.   MX REPLACED THE BULBS AND SECURED WIRING, OPS CHECKED GOOD.
